The connection between isoscalar multipliers and transformation matrices of representations of unitary groups
Doklady Akademii Nauk, Tome 197 (1971) no. 4, pp. 804-805
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_197_4_a17,
author = {S. I. Alishauskas and V. V. Vanagas and A. P. Yucis},
title = {The connection between isoscalar multipliers and transformation matrices of representations of unitary groups},
journal = {Doklady Akademii Nauk},
pages = {804--805},
year = {1971},
volume = {197},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_197_4_a17/}
}
TY - JOUR AU - S. I. Alishauskas AU - V. V. Vanagas AU - A. P. Yucis TI - The connection between isoscalar multipliers and transformation matrices of representations of unitary groups JO - Doklady Akademii Nauk PY - 1971 SP - 804 EP - 805 VL - 197 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1971_197_4_a17/ LA - ru ID - DAN_1971_197_4_a17 ER -
%0 Journal Article %A S. I. Alishauskas %A V. V. Vanagas %A A. P. Yucis %T The connection between isoscalar multipliers and transformation matrices of representations of unitary groups %J Doklady Akademii Nauk %D 1971 %P 804-805 %V 197 %N 4 %U http://geodesic.mathdoc.fr/item/DAN_1971_197_4_a17/ %G ru %F DAN_1971_197_4_a17
S. I. Alishauskas; V. V. Vanagas; A. P. Yucis. The connection between isoscalar multipliers and transformation matrices of representations of unitary groups. Doklady Akademii Nauk, Tome 197 (1971) no. 4, pp. 804-805. http://geodesic.mathdoc.fr/item/DAN_1971_197_4_a17/